Medical Questions > General Forum Topics > General Q and A Forum

Numbness and heart stopping on Risperdal

User Profile
I need help. Ever since I have started taking Risperdal, for the past like 4 or 5 months I have felt weird. I always feel zoned out and I lose sense of reality and my body goes numb.

What really concerns me is this weird thing that happens to me. Its very scary. My heart stops for a second, everything goes black, and my body feels numb. It goes mostly black but I also see flashes of images in my eyes. I stop it by either opening my eyes or shutting them for a second.

Please help me identify what this is

If you can see my email Id rather have you not email me, I pefer it to be just here only


Did you find this post helpful?
|

User Profile
replied February 8th, 2018
General Q and A Answer A63104
Thank you for asking at Ehealth forum!

I read your question and i understand your concern.
These are psychotic and anxiety features.
I would suggest you to increase the dose of risperidone and also start anxiolytic.
I hope it helps. Stay in touch with your healthcare provider for further guidance as our answers are just for education and counselling purposes and cannot be an alternative to actual visit to a doctor.
Take care
Khan


|
Did you find this post helpful?
Quick Reply
Must Read
Chronic pain affects more than 70 million Americans. But what is pain? And how can pain management help relieve different types of pain? Basic facts here....
How does the nervous system work to register pain? And what are the major causes of acute and chronic pain? Plus, who's at risk of pain here....
Acute and chronic pain manifest different symptoms. Learn the difference here and know when to seek medical help for pain....
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our General Q and A , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.